# SDR WX0A2025020732305

- Difficulty date: February 5, 2025
- Submitted: February 7, 2025
- Operation: Air carrier
- Aircraft: N236NV
- Make and model: Airbus A320-214
- Aircraft serial: 2106
- Aircraft time: 68,050 hours, 26,516 cycles
- System (JASC): 3520 · Passenger Oxygen System
- Part: Oxygen Mask
- Condition: Unwanted Deploy
- Location: Zone 200
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

(AIRCRAFT NOT GROUNDED) ROW 2 O2 MASKS DEPLOYED / FOUND MASK HANGING, OXYGEN CYLINDER NOT ACTIVATED, REPACKED MASK INTO CONTAINER AND CLOSED DOOR. REF AMM 35-21-43-550-801-A. A/C OK FOR SERVICE. NO DISCREPANCIES AT THIS TIME."
